RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2011, Volume 17, Number 1, Pages 3–16 (Mi timm667)  

This article is cited in 1 scientific paper (total in 1 paper)

On irreducible characters of the group $S_n$ that are semiproportional on $A_n$ or $S_n\setminus A_n$. VII

V. A. Belonogov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: The proof of Hypothesis A, which was introduced in the first paper with the same title, was carried out in the previous six papers of the series and is completed in the present paper. As a consequence of this hypothesis, the following theorem is obtained: the alternating group $A_n$ for any natural $n$ has no pairs of semiproportional irreducible characters. The suggestion about the validity of this theorem was first formulated in the author's paper in 2004.

Keywords: symmetric groups, alternating groups, irreducible characters, semiproportionality.

Full text: PDF file (199 kB)
References: PDF file   HTML file

UDC: 512.54
Received: 26.10.2010

Citation: V. A. Belonogov, “On irreducible characters of the group $S_n$ that are semiproportional on $A_n$ or $S_n\setminus A_n$. VII”, Trudy Inst. Mat. i Mekh. UrO RAN, 17, no. 1, 2011, 3–16

Citation in format AMSBIB
\Bibitem{Bel11}
\by V.~A.~Belonogov
\paper On irreducible characters of the group $S_n$ that are semiproportional on $A_n$ or $S_n\setminus A_n$.~VII
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2011
\vol 17
\issue 1
\pages 3--16
\mathnet{http://mi.mathnet.ru/timm667}
\elib{http://elibrary.ru/item.asp?id=17869778}


Linking options:
  • http://mi.mathnet.ru/eng/timm667
  • http://mi.mathnet.ru/eng/timm/v17/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. A. Belonogov, “Small interactions in the groups $\mathrm{Sp}_4(q)$ for even $q$”, Proc. Steklov Inst. Math. (Suppl.), 279, suppl. 1 (2012), 23–42  mathnet  crossref  isi  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:185
    Full text:43
    References:32
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019